# SDR SWIA201439821

- Difficulty date: October 18, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Door
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTE DOOR 594LB HAS A NICK NEAR SCREW HOLE ON INBD SIDE. C-CHECK, REPAIRED BUTTE DOOR 594LB IAW EA.
